Cyclic and symmetric hamiltonian cycle systems of the complete multipartite graph: Even number of parts

Marco Antonio Pellegrini, Francesca Merola, Anita Pasotti

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

In this paper, we present a complete solution to the existence problem for a cyclic hamiltonian cycle system for the complete multipartite graph with an even number of parts all of the same cardinality. We also give necessary and sufficient conditions for the system to be symmetric as well.
Original languageEnglish
Pages (from-to)219-233
Number of pages15
JournalArs Mathematica Contemporanea
Volume2017
Publication statusPublished - 2017

Keywords

  • Complete multipartite graph
  • Cyclic cycle system
  • Hamiltonian cycle
  • Symmetric hamiltonian cycle system

Fingerprint

Dive into the research topics of 'Cyclic and symmetric hamiltonian cycle systems of the complete multipartite graph: Even number of parts'. Together they form a unique fingerprint.

Cite this